# SDR SWAA2023103110715

- Difficulty date: September 21, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P6 PANEL EMERGENCY LIGHT CIRCUIT BREAKER DEFECTIVE CIRCUIT BREAKER 'CABIN EMER LIGHTS' POS. A-9 AT P6-11 PANEL DEFECTIVE.<[01] REPLACED CIRCUIT BREAKER AT POS. A9 PANEL P6-11; REF. TO SWPM 20-30-00. PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST; AS PER REF AMM 33-51-00-710-801. TEST FOUND NORMAL.;[02] INSP. / VERIFIED ENTRY #1 AS WORK ACCOMPLISHED WITH TEST PASSING.
